Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Lower abdominal pain accompanied by discharge in the penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   hi doctor
User :   for the past one month i am having lower abdominal pain
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   27, M, Medical Transcriptionist, single
Doctor :   k
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   nooo
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
Doctor :   Backaches usually indicate a strain of the back muscles
User :   more over when i am talking to my gal friend about sexy works, i feel my penis is leaking viscous fluid
Doctor :   carrying of a heavy weight, lifting from an awkward position, or overexertion of the back muscles. A direct injury to the back or degenerative changes in the bones of the spinal cord, due to age, could also cause backache.
User :   i didnt feel its backache
Doctor :   k
User :   the problem is with my penis
Doctor :   problem is with my penis what??
User :   penile discharge occasionally
Doctor :   k fine
Doctor :   its normal
User :   nooo after chating i am feeling loss of energey
Doctor :   nothing to worry for

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor